# SDR MALA050623

- Difficulty date: August 2, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- Aircraft time: 16,382 hours, 15,973 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Green
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO MEM FOLLOWING FAILURE OF THE GREEN HYDRAULIC SYSTEM.  EMERGENCY NOT DECLARED BUT ARFF ON STANDBY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.
